# SDR AALA202511172228

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 41,562 hours, 16,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN DOORS WERE ARMED CHECK DOOR PRESSURE (L4) MESSAGE DISPLAYED ON FLIGHT ATTENDANT CONTROL PANEL. MAINTENANCE SERVICED THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
